# SDR AMTA200800010

- Difficulty date: January 7, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211524B4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATHWAY LIGHT AT FWD GALLEY AND RT FWD CABIN INOPERATIVE.  DRIED OUT WET WIRES AND PLUGS BY A2 LAVATORY.  OPS CHECK GOOD.  (K)
